# SDR 2008UALA05903

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 53,449 hours, 19,474 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

METAL SKIN PEELING BACK ON UPPER SURFACE OF L/E FLAP JUST INBOARD OF RIGHT PYLON.  REMOVED AND REPLACED SLAT NR 6 WITH SERVICEABLE UNIT.
